# SDR CALA2013091600675

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 73,613 hours, 18,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 140N20021060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK STATION 1300 BETWEEN S20R & S21R FRAME ATTACH ANGLE CRACKED.  R & R FRAME ATTACH ANGLE STATION 1300 BETWEEN STRINGER 20 R-21R IAW B757-200 SRM 51-40-02 PARA 4 & AMP 7 FIG 8 & AMP 12 FORM 44-0 008 HAS BEEN ATTACHED.
